# SDR DALA1246296713

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 41,016 hours, 15,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV DUE SRM 53-00-01 PERM REPAIR AT THE LIGHTNING STRIKES LOCATED AT STATION 1632 STR 9-10R.  SOLID FASTENERS PREVIOUSLY INSTALLED PER REPAIR AND PERMENANT REPAIR ACCOMPLISHED.
